Medically unexplained physical symptoms (MUPS) have occurred after World War I (WWI), Vietnam, the Three-Mile Island nuclear catastrophe in 1979, industrial exposures at Love Canal in the 1970s and 1980s, and military activities in the Balkans and the Persian Gulf.
What does MUPS stand for?
MUPS stands for Medically Unexplained Physical Symptoms (healthcare; aka Medically Unexplained Symptoms)
This definition appears frequently and is found in the following Acronym Finder categories:
- Science, medicine, engineering, etc.
- Organizations, NGOs, schools, universities, etc.
See other definitions of MUPS
We have 15 other meanings of MUPS in our Acronym Attic
- Mashup Personal Learning Environments (workshop)
- Movimiento de Unidad Plurinacional Pachakutik Nuevo País (Spanish: Multicountry Unity Movement Pachakutik New Country)
- Melbourne University Pool Playing Society (Australia)
- Multi-Variate Unrestricted Polar Quantization
- Macquarie University Postgraduate Representative Association (Sydney, Australia)
- Made-Up Pseudo-Sibling
- Manchester University Pharmacy Society (UK)
- Mandatory Universal Pension System (various organizations)
- Marquette University Players Society
- McGill University Photography Society (Canada)
- Memorial University Pharmacy Students (Canada)
- Microline UNIX Printing System (software)
- Middle and Upper School (multiple locations)
- Missing and Unidentified Persons System (California)
- Momentum Unloading Propulsion System
- Montgomery Unified Prevention System (formerly Montgomery Community Support Coalition; Montgomery, AL)
- Multiple Unit Pellet System (pharmaceutical)
- Murdoch University Postgraduate Students Association
- Multi-Purpose Stand-Off Weapon system
- M und P Unternehmensberatung (German: M and P Management Consultancy; campground and marina management company)
Samples in periodicals archive:
The report also discussed those patients with medically unexplained physical symptoms (MUPS).
Based on our experience, if psychiatric medications are used, they must be given at very low doses and then titrated up to give these patients time to adjust to potential side effects, which are anecdotally reported to be more problematic in these individuals and others with medically unexplained physical symptoms (48).